# SDR P5CA9500292

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Nr 2l Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2L ENTRY DOOR HAS 2 CRACKS, ONE IN INNER SKIN AND ONE IN OUTER SKIN.  CRACKS WERE TRIMMED PER BOEING 51-10-01 WITHIN LIMITS PER 53-10-01.
